Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("STATISTIQUE U")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 626

  • Page / 26

Export

Selection :

  • and

ON A GENERALIZATION OF RAO'S U STATISTICKABE DG.1972; ANN. INST. STATIST. MATH.; JAP.; DA. 1972; VOL. 24; NO 1; PP. 95-100; BIBL. 5 REF.Serial Issue

ON THE BERRY-ESSEEN THEOREM FOR U-STATISTICS.CHAN YK; WIERMAN J.1977; ANN. PROBAB.; U.S.A.; DA. 1977; VOL. 5; NO 1; PP. 136-139; BIBL. 4 REF.Article

LOI DU LOGARITHME ITERE POUR UNE U-STATISTIQUEABDALIMOV B; MALEVICH TL.1972; IZVEST. AKAD. NAUK UZ. S.S.R., FIG.-MAT. NAUK; S.S.S.R.; DA. 1972; VOL. 16; NO 2; PP. 3-6; BIBL. 5 REF.Serial Issue

REDUCED U-STATISTICS AND HODGES-LEHMANN ESTIMATOR.BROWN BM; KILDEA DG.1978; ANN. STATIST.; USA; DA. 1978; VOL. 6; NO 4; PP. 828-835; BIBL. 6 REF.Article

THE USE OF U-STATISTICS FOR TESTING NORMALITY AGAINST NONSYMMETRIC ALTERNATIVES.LOCKE C; SPURRIER JD.1976; BIOMETRIKA; G.B.; DA. 1976; VOL. 63; NO 1; PP. 143-147; BIBL. 5 REF.Article

ON DISTRIBUTION-FREE CONFIDENCE BOUNDS FOR PR (Y<X)URY HK.1972; TECHNOMETRICS; U.S.A.; DA. 1972; VOL. 14; NO 3; PP. 577-581; BIBL. 6 REF.Serial Issue

A HAJEK-RENYI INEQUALITY FOR U-STATISTICSAHMAD IA.1980; ACTA MATH. ACAD. SCI. HUNG.; ISSN 0001-5954; HUN; DA. 1980; VOL. 36; NO 3-4; PP. 267-269; BIBL. 5 REF.Article

THE BERRY-ESSEN THEOREM FOR U-STATISTICS.CALLAERT H; JANSSEN P.1978; ANN. STATIST.; U.S.A.; DA. 1978; VOL. 6; NO 2; PP. 417-421; BIBL. 6 REF.Article

THEOREME CENTRAL LIMITE POUR LES U-STATISTIQUES NON HOMOGENES DE VARIABLES ALEATOIRES A DEPENDANCE FINIEMIKHAJLOV VG.1975; MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 98; NO 4; PP. 624-634; BIBL. 5 REF.Article

BOUNDS ON THE VARIANCE OF THE U-STATISTIC FOR SYMMETRIC DISTRIBUTIONS WITH SHIFT ALTERNATIVES.JONHSON BM.1975; ANN. STATIST.; U.S.A.; DA. 1975; VOL. 3; NO 4; PP. 955-958; BIBL. 1 REF.Article

ON UNBIASED ESTIMATION FOR RANDOMIZED RESPONSE MODELS.PRANAB KUMAR SEN.1974; J. AMER. STATIST. ASS.; U.S.A.; DA. 1974; VOL. 69; NO 348; PP. 997-1001; BIBL. 10 REF.Article

A CLASS OF MARTINGALES WITH NON-SYMMETRIC LIMIT DISTRIBUTIONSALVO M; CABILIO P; FEIGIN PD et al.1981; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 58; NO 1; PP. 87-93; BIBL. 14 REF.Article

FINITE POPULATION SAMPLING AND WEAK CONVERGENCE TO A BROWNIAN BRIDGEPRANAB KUMAR SEN.1972; SANKHYA, A; INDIA; DA. 1972; VOL. 34; NO 1; PP. 85-90; BIBL. 11 REF.Serial Issue

Conditional U-statisticsSTUTE, W.Annals of probability. 1991, Vol 19, Num 2, pp 812-825, issn 0091-1798Article

Some asymptotics for U-statisticsWITHERS, C. S.Communications in statistics. Theory and methods. 1988, Vol 17, Num 10, pp 3269-3276, issn 0361-0926Article

AN ALGORITHM FOR THE MANN-WHITNEY U-TESTPITTNER PM.1981; BIOMETR. J.; DDR; DA. 1981; VOL. 23; NO 1; PP. 105-107; ABS. GER; BIBL. 1 REF.Article

AN EDGEWORTH EXPANSION FOR U-STATISTICSCALLAERT H; JANSSEN P; VERAVERBEKE N et al.1980; ANN. STATIST.; USA; DA. 1980; VOL. 8; NO 2; PP. 299-312; BIBL. 12 REF.Article

THE USE OF U-STATISTICS FOR TESTING NORMALITY AGAINST ALTERNATIVES WITH BOTH TAILS HEAVY OR BOTH TAILS LIGHT.LOCKE C; SPURRIER JD.1977; BIOMETRIKA; G.B.; DA. 1977; VOL. 64; NO 3; PP. 638-640; BIBL. 13 REF.Article

ASYMPTOTICALLY ROBUST TESTS IN UNBALANCED VARIANCE COMPONENT MODELS.ARVESEN JN; LAYARD MWJ.1975; ANN. STATIST.; U.S.A.; DA. 1975; VOL. 3; NO 5; PP. 1122-1134; BIBL. 10 REF.Article

NONPARAMETRIC ESTIMATION OF THE SLOPE OF A TRUNCATED REGRESSIONBHATTACHARYA PK; CHERNOFF H; YANG SS et al.1983; ANNALS OF STATISTICS; ISSN 0090-5364; USA; DA. 1983; VOL. 11; NO 2; PP. 505-514; BIBL. 10 REF.Article

ON LARGE DEVIATION PROBABILITIES FOR U-STATISTICS = SUR LES PROBABILITES DES GRANDS ECARTS POUR LES STATISTIQUES UVANDEMAELE M.1982; TEORIJA VEROJATNOSTEJ I EE PRIMENENIJA; ISSN 0040-361X; SUN; DA. 1982; VOL. 27; NO 3; PP. 573-574; ABS. RUS; BIBL. 2 REF.Article

INCOMPLETE DEGENERATE U-STATISTICSWEBER NC.1981; SCAND. J. STAT.; ISSN 0303-6898; SWE; DA. 1981; VOL. 8; NO 2; PP. 120-123; BIBL. 7 REF.Article

U-STATISTICS FOR SKEWNESS OR SYMMETRY.DAVIS CE; QUADE D.1978; COMMUNIC. STATIST., THEORY METHODS; USA; DA. 1978; VOL. 7; NO 5; PP. 413-418; BIBL. 7 REF.Article

ON THE DISTRIBUTION OF A NEW MEASURE OF HEAVINESS OF TAILSLOCKE C; SPURRIER JD.1981; COMMUN. STAT., THEORY METHODS; ISSN 0361-0926; USA; DA. 1981; VOL. 10; NO 19; PP. 1967-1980; BIBL. 7 REF.Article

EXPLICIT APPROXIMATE SOLUTIONS FOR SBBOWMAN KO; SERBIN CA; SHENTON LR et al.1981; COMMUN. STAT., SIMUL. COMPUT.; ISSN 0361-0918; USA; DA. 1981; VOL. 10; NO 1; PP. 1-15; BIBL. 7 REF.Article

  • Page / 26